|Tingling in left outside leg
Aug 29, 2012
since i started taking atripia I experience tingling in only my left outside leg from hip to calf. I am also a dietbetic with a A1C of 6 my last ck up showed vl at 281 and cd4 at 640. I was infected May 17 2011. was confirmed three weeks later as infected less than a yr cd4 went down to 480 vl 800,000 and climbing. I am a OTR trucker and am very concerned for obvious reasons. blood clots etc. dietbetic related damage etc. also been having anginia attacks twice since started atripia 3 months ago
| Response from Dr. Henry
Unlikely that the tingling would be due to either HIV or the medications-more likely from a nerve compression at some level. Recommend discussing with your HIV doctor and possibly getting neurology consult if problem persists/worsens. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Tingling In Lower Leg Early Sign Of Hiv?
- Testosterone Deficiency Itching And Tingling To Legs
- How Do You Know If You Have Shingles?
- Diarrhea After Anal Sex Condom Broke Worried I Have HIV
- Hairy Tongue After Sharing Sex Toys Worried I Have HIV
- Sore Testicles After Giving Handjob Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.